# SDR DALA2019071204231

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 88,777 hours, 38,670 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602. CORRECTIVE ACTION: TROUBLESHOT KNUCKLE KNOCKER ON R1 DOOR. PLACARD ON KNOCKER WAS KEEPING IT FROM FULLY EXTENDING. ADJUSTED PLACARD PER 57-12. OPS CHECK GOOD. (1165334)
